Login | Register

Items where Author is "Liu, Liya"

Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 2.

Article

Liu, Liya, Hasan, Osman and Tahar, Sofiène (2013) Formal Reasoning About Finite-State Discrete-Time Markov Chains in HOL. Journal of Computer Science and Technology, 28 (2). pp. 217-231. ISSN 1000-9000

Thesis

Liu, Liya (2013) Formalization of Discrete-time Markov Chains in HOL. PhD thesis, Concordia University.

This list was generated on Mon Apr 15 03:09:33 2024 EDT.
Back to top Back to top